Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from Chrons disease, taking Ecstasy. Will Ecstasy help her condition?

I ve found out my teenage daughter (18), who is a Crohn s sufferer, has been taking ecstasy. This is because she can t smoke or drink so she feels it s the only way she can not be the boring one standing in the corner!! I feel sure this MDMA/ecstasy can t help her condition but I don t really know the facts. Any advice?
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Thanks for writing in.
I am sorry to hear your daughter is suffering from Crohn's disease. As such consumption of Ecstasy creates a state of euphoria and is in no way related in the management of Crohn's disease. Your daughter is probably is consuming the drug to tackle a depressive state or to ease the pain brought about by the disease. Kindly see a professional psychiatric help to deal with the drug addiction as later on the problems caused by MDMA/ecstasy intake will be severe and damaging to the central nervous system.
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor